i have been on it for over a year and not only do i have memory loss but muscle weakness itchy skin and extreme sleepiness during the day. I never had any of those problems before i started taking amlodipine and what is so frustrating is when i tell my doctor he just brushes it off.i am disgusted.thank you mary lu PS : it is the memory loss that i am really worried about. if i go off amlodioine can memory loss be reversed ?
I wish I did, because I have the same problem--memory loss and doctors not listening.
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Dec 2010 • 1 answer
Updated 8 Mar 2017 • 3 answers
Updated 24 May 2015 • 3 answers
Updated 6 Sep 2017 • 1 answer
I am taking 10 mg amlodipine and it makes me fatigued and muscles in legs don't want to work, bad...
Updated 8 Mar 2019 • 3 answers